# SDR UIEA2020040600707

- Difficulty date: April 2, 2020
- Submitted: April 6, 2020
- Operation: Air carrier
- Aircraft: N406KZ
- Make and model: Boeing 747-4KZF
- Aircraft serial: 36133
- Aircraft time: 39,768 hours, 8,048 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Controller
- Part number: 79275515
- Part serial: 2008030327
- Condition: Malfunctioned
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

#4 ENG BLEED OVERHEAT MESSAGE( REMOVED AND REPLACED #4 PRV AND #4 PRV CONTROLLER AND THEN PERFORMED OPERATIONAL CHECK PER AMM 36-11-19/401 AND AMM 36-11-20/401 (PRV OFF PART: PN 802170-12, SN 98080594). )
